# SDR ABXA2014021114

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 82,381 hours, 38,438 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 9295M34G15
- Part serial: 3HY20080
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN EXIT CASE INNER SKIN CORRODED AT NR 7 FAN FRAME STRUT.  BLENDED AREA IAW GECF6-80A ESM 70-42-00.  REPAIRED AREA IAW ABX AIR REA-C072- 60864 RFTS NR E-46177 REVISION DATE 2-11-14.  SDR INFO PN 9295M34G15, SN 3HY20080, AFT FAN CASE, CORRODED, RT, NAC 160.0.  ACFT WAS GROUNDED.
